Autoimmune Hemolytic Anemia Induced by Levofloxacin

Drug-induced autoimmune hemolytic anemia is a rare condition. We report the case of a 32-year-old white female who presented to the emergency department with generalized fatigue, fever, and jaundice. The patient reported using levofloxacin few days prior to presentation for urinary tract infection. ... Ausführliche Beschreibung

1. Person: Marwan Sheikh-Taha verfasserin
Weitere Personen: Pascale Frenn verfasserin
Quelle: In Case Reports in Infectious Diseases (01.01.2014)
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2014
Beschreibung: Online-Ressource
Online Zugang: Online
Online
Online
Online
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
  Creative Commons License Source: Directory of Open Access Journals (DOAJ).

Online

Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!
Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!
Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!
Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Bibliothek

MPI a 410: 70,3
Sie finden den Titel im gelb markierten Bereich:
another square another square another square another square another square another square another square another square another square another square another square another square another square another square another square another square another square another square another square another square another square

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions